HARDY TYPE INEQUALITIES ON BALLS

Access this Article

Author(s)

Abstract

Hardy type inequalities are presented on balls with radius $R$ at the origin in $\boldsymbol{R}^n$ with $n=2$ at least. A special attention is paid on the behavior of functions on the boundary.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 65(3), 321-330, 2013

    Mathematical Institute, Tohoku University

Codes

  • NII Article ID (NAID)
    130005574219
  • Text Lang
    ENG
  • ISSN
    0040-8735
  • Data Source
    J-STAGE 
Page Top